# SDR AALA201705199023

- Difficulty date: April 25, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 71,708 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT CARGO FLOOR SUPPORT, BS 1494, LBL 16.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-OG.
